# SDR ASAA12511169

- Difficulty date: February 29, 2012
- Submitted: March 3, 2012
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 21,879 hours, 6,515 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Window Heat
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AT TOP OF DESCENT LEFT SIDE WINDOW OVERHEAT AMBER LIGHT ILLUMINATED, QRH PROCEDURES FOLLOWED LIGHT RESET TO OFF AND THEN ON AND FUNCTIONS OK.  PERFORMED WINDOW HEAT BITE CHECK PER FIM TASK 30 41 33 810 801 NO FAULTS NOTED.  NO HISTORY PAST 30 DAYS.  A/C OK FOR SERVICE.
